# SDR DHL9780128C

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND .1875 HOLE AT RT X69.5 SHOWED CRACK INDICATION AT BOLT HOLE NR 1.  CONFIRMED CRACK BY NDT, CUT OUT DAMAGED AREA OF SKIN TO REWORK DAMAGED SECTION, FABRICATED FILLER, TREATED AND CLEANED SPAR CAP.  INSTALLED FILLER PER SRM 51-3-1 AND DOUGLAS DRAWING SR 08570004.
